# SDR C2XA10TY037

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 8,429 hours, 4,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE OF FUSELAGE FRAME 19 & 20 JUST AFT OF MAIN DOOR STR 11L & 12L.  REPAIRED DENT IAW EC 5330-02087.  CUT OUT DAMAGE, INSTALLED FABRICATED FILLER, INSTALLED FABRICATED EXTERNAL DOUBLER.
